# SDR HALA0600704

- Difficulty date: July 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CARGO BAY, ON FRAME UPPER CHORD 1197 RBL 38 WL 126.  REMOVED CORROSION UPPER CHORD STA 1197, WL 126, IN AN AREA 2" BY 3" BY .041 PER SRM 51-10-2. ORIGINAL THICKNESS IS .100" OUT OF LIMITS PER SRM 53-00-07, FIG 101, SHEET 2.  REMOVED OLD CHORD AND REPLACED WITH NEW IAW SRM 51-40-02-06-0 PG 2 STEP 4.
